# SDR ASAA2025041557461

- Difficulty date: April 15, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,003 hours, 21,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524063
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT STA 540 IS DAMAGED. GROUNDED - YES. REMOVED AND REPLACED 2EA PANEL BREAKS IAW B737-800 SRM 51-40-02-0G-0.
